# SDR YYFA2013F00015

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,537 hours, 41,258 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Vhf Comm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 1 VHF RADIO INOPERATIVE, JAMMED FREQUENCY.
